Publications


Papers:

[21] A. Aman, H. Coulibaly, J. Đorđević, “Forward backward stochastic differential equations with delayed generators”, Stochastics and Dynamics, accepted.

[20]   J. Đorđević,  “A stochastic model for malaria and its behavior under insecticide-treated nets“, July 2022, Studies in Applied Mathematics, https://doi.org/10.1111/sapm.12515.

[19]  J. Đorđević, K.  Rognlien Dahl, “Stochastic optimal control of pre-exposure prophylaxis for HIV infection“,  Math Med Biol. 2022 Jun 1:dqac003. doi: 10.1093/imammb/dqac003. Epub ahead of print. PMID: 35642745.

[18] B. Jovanovic, J. Ðorđević, J. Manojlović, N. Šuvak, “Analysis of stability and sensitivity of deterministic and stochastic models for the spread of the new corona virus SARS-CoV-2“, Filomat (2021), Volume 35, Issue 3, 1045–1063.

[17] J. Djordjevic, S. Konjik, D. Mitrovic, A. Novak, “Global Controllability for Quasi- linear Non-negative Definite System of ODEs and SDEs“, Journal of optimization theory and applications, (2021), Volume 190, Issue 1, 316–338.

[16] J. Ðorđević, A. Dorogovtsev, “Clark representation formula for the solution to equation with interaction“, Theory of Stochastic Processes, (2021), Volume 25(41), Issue 2, Pages 9–14.

[15] J. Ðorđević, I.Papić, N.Šuvak, “A two diffusion stochastic model for the spread of the new corona virus SARS-CoV-2″, Chaos, Solitons Fractals Volume 148 (2021), 10991.

[14] J. Ðorđević, “Some analytic approximations for backward stochastic differential equations“, Filomat 34:7 (2020), 2235–2251.

[13] B. Andonovic, V. Andova, T. Atanasova Pacemska, P. Paunovic, V. Andonovic, J. Djordjevic, A. T. Dimitrov, “DISTANCE BASED TOPOLOGICAL INDICES ON MULTIWALL CARBON NANOTUBES SAMPLES OBTAINED BY ELECTROLYSIS IN MOLTEN SALTS” , BALKAN JOURNAL OF APPLIED MATHEMATICS AND IN- FORMATICS, Volume III, No 1, (2020).

[12] M. Zdravković, J. Ðorđevic, A. Catić-Djordjević, S. Pavlović, M. Ivković, “Case study: univariate time series analysis and forecasting of pharmaceutical products’ sales data at small scale“, ICIST 2020 Proceedings.

[11] J. Djordjević, C. J. Silva, “A stochastic analysis of the impact of fluctuations in the environment on pre-exposure prophylaxis for HIV infection“, Soft. Comput. 25, (2021), 6731–6743.

[10] J. Djordjević, C. J. Silva; D. F. M. Torres, “A stochastic SICA epidemic model for HIV transmission“, Applied Mathematics Letters, 84 (2018), 168-175.

[9] J. Djordjević, S. Janković, “Reflected backward stochastic differential equations with perturbations“, Discrete and Continuous Dynamical System – A, 38(4)(2018) 1833-1848, DOI 10.3934/dcds.2018075.

[8] J. Djordjević, “Lp-estimates of solutions of backward doubly stochastic differential equations“, Filomat 31:8(2017) 2356-2379, Vol. 31.

[7] J. Djordjević, “On a class of backward doubly stochastic differential equations with continuous coefficients“, IMA Journal of Applied Mathematics, 81 (2016), 26-41.

[6] J. Djordjević, S. Janković, “Backward stochastic Volterra integral equations with additive perturbations“, Applied Mathematics and Computation, 265 (2015), 903-910.

[5] J. Djordjević, S. Janković, “On a class of backward stochastic Volterra integral equations“, Applied Mathematics Letters, 26 (2013), 1192-1197.

[4] S. Janković, M. Jovanović, J. Djordjević, “Perturbed backward stochastic differential equations“, Mathematical and Computer Modelling, 55 (2012), 1734-1745.

[3] S. Janković, J. Djordjević, M. Jovanović, “On a class of backward doubly stochastic differential equations”, Applied Mathematics and Computation, 217 (2011), 8754-8764, Corrigendum to On a class of backward doubly stochastic differential equations, Appl. Math. Comput. 218 (2012) 9033-9034.

[2] J. Djordjevic, S. Janković,  “One-factor interest rates stochastic models – Vasicek model“, Sym-op-is 2006, Banja Koviljača, Zbornik radova, (2006) 429-432.

[1] M. Jovanovic, J. Đorđević,  “Binomial interest rates models“, Sym-op-is 2006, Banja Koviljaca, Zbornik radova, (2006) 145-148.

Books:


– “Probability – exercises with basics of theory”, Jasmina Djordjević, Faculty of Sciences and Mathematics in Niš, 2018.

– Chapter title: “Perturbed reflected backward stochastic differential equations”, Book title: Advances in the Solution of Nonlinear Differential Equations (ISBN 978-1-83968- 657-3), Jasmina Ðorđević, 2020.